SciELO - Scientific Electronic Library Online

 
vol.30 número2 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Medicina Intensiva

versión impresa ISSN 0210-5691

Resumen

ORTEGA CARNICER, J.; RUIZ LORENZO, F.; MANAS GARCIA, D.  y  CERES ALABAU, F.. Early, onset of Torsades de Pointes and elevated levels of serum troponin I due to acute arsenic poisoning. Med. Intensiva [online]. 2006, vol.30, n.2, pp.77-80. ISSN 0210-5691.

Most cases of acute arsenic poisoning occur through accidental or voluntary ingestion of pesticides or insecticides, and all body systems are affected. Arsenic can prolong the QT interval and lead to torsades of Pointes, a crucial type of arrhythmia characteristic of such QT interval prolongation. In our revision of the literature, there have been found only 5 cases of torsades of Pointes due to acute arsenic poisoning. Recently, there have been published four additional cases in patients with refractory or recurrent acute promyelocytic leukemia being treated with arsenic trioxide. In all nine cases, torsades of pointes appeared slowly after poisoning. Herein is described a case of acute arsenic poisoning which led to an early onset of torsades of Pointes, hypopotasemia and high levels of serum troponin I.

Palabras clave : acute arsenic poisoning; arsenic trioxide; myocarditis; long interval QT; torsades de Pointes; hypopotasemia; hypomagnesemia; vasoplegic shock.

        · resumen en Español     · texto en Español